# SDR USAA980327

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 867
- Part time: 30,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK STATION 867 BETWEEN STRINGER 8 LEFT AND STRINGER 9 LEFT FRAME.  INSTALLED DOUBLER PER SRM 53-00-07 FIG 202.  BAC ADVISORY 737258.  (M)
